# SDR IXXA10WSAP055S

- Difficulty date: December 31, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND DENTS ON L/E RT SIDE OF VERTICAL STABILIZER.  BLENDED OUT DENTS. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01, 55-30-01 FIGURE 101 REV 101, NDT 634T301 REV93 PART6 SUB 51-00-19 AND MM 11-00-00 REV 97.
